# SDR YENA20150119009

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 24,677 hours, 15,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006020228
- Condition: Contaminated
- Location: Nr 2
- Part time: 23,187 hours, 14,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO LAV SMOKE EICAS WARNING.  INFLIGHT, REPORTED SMOKE DETECTED IN BOTH LAV "CHIRPED" WENT INTO ALARM.  PERFORMED FIM TASK 21-20-00-810-803-A. NO ODOR WHEN RUNNING PACK NR 1.  NR 2 PACK DOES HAVE ODOR.  OPENED PACK BAY NR 2 INSPECTED NR 2 ACM AND COOLER AND FOUND COFFEE RESIDUE.  REPLACED NR 2 ACM, HEAT EXCHANGER AND FAN BYPASS CHECK VALVE IAW AMM 21-51-05 AND 21-51-04.  OPS CHECK GOOD.
